×
Compute Distance To:
Author ID: frigerio.roberto Recent zbMATH articles by "Frigerio, Roberto"
Published as: Frigerio, Roberto; Frigerio, R.; Frígerio, Roberto
External Links: MGP
Documents Indexed: 37 Publications since 2003, including 4 Books
Co-Authors: 22 Co-Authors with 27 Joint Publications
276 Co-Co-Authors

Publications by Year

Citations contained in zbMATH Open

30 Publications have been cited 225 times in 164 Documents Cited by Year
Characterizing hyperbolic spaces and real trees. Zbl 1180.53045
Frigerio, Roberto; Sisto, Alessandro
25
2009
Isometric embeddings in bounded cohomology. Zbl 1328.55004
Bucher, M.; Burger, M.; Frigerio, R.; Iozzi, A.; Pagliantini, C.; Pozzetti, M. B.
19
2014
Complexity and Heegaard genus of an infinite class of compact 3-manifolds. Zbl 1061.57017
Frigerio, Roberto; Martelli, Bruno; Petronio, Carlo
15
2003
Small hyperbolic 3-manifolds with geodesic boundary. Zbl 1068.57012
Frigerio, Roberto; Martelli, Bruno; Petronio, Carlo
15
2004
Rigidity of high dimensional graph manifolds. Zbl 1333.53001
Frigerio, Roberto; Lafont, Jean-François; Sisto, Alessandro
13
2015
Bounded cohomology of discrete groups. Zbl 1398.57003
Frigerio, Roberto
13
2017
Extending higher-dimensional quasi-cocycles. Zbl 1360.20034
Frigerio, R.; Pozzetti, M. B.; Sisto, A.
12
2015
Construction and recognition of hyperbolic 3-manifolds with geodesic boundary. Zbl 1052.57018
Frigerio, Roberto; Petronio, Carlo
11
2004
Integral foliated simplicial volume of aspherical manifolds. Zbl 1361.57022
Frigerio, Roberto; Löh, Clara; Pagliantini, Cristina; Sauer, Roman
11
2016
The topology of Helmholtz domains. Zbl 1276.57001
Benedetti, R.; Frigerio, R.; Ghiloni, R.
11
2012
Stable complexity and simplicial volume of manifolds. Zbl 1266.57015
Francaviglia, Stefano; Frigerio, Roberto; Martelli, Bruno
10
2012
Triangulations of 3-manifolds, hyperbolic relative handlebodies, and Dehn filling. Zbl 1180.57022
Costantino, François; Frigerio, Roberto; Martelli, Bruno; Petronio, Carlo
9
2007
Hyperbolic manifolds with geodesic boundary which are determined by their fundamental group. Zbl 1062.30051
Frigerio, Roberto
8
2004
A note on semi-conjugacy for circle actions. Zbl 1375.37123
Bucher, Michelle; Frigerio, Roberto; Hartnick, Tobias
7
2016
Commensurability of hyperbolic manifolds with geodesic boundary. Zbl 1096.32014
Frígerio, Roberto
6
2006
Dehn filling of cusped hyperbolic \(3\)-manifolds with geodesic boundary. Zbl 1073.57010
Frigerio, Roberto; Martelli, Bruno; Petronio, Carlo
6
2003
The simplicial volume of hyperbolic manifolds with geodesic boundary. Zbl 1206.53045
Frigerio, Roberto; Pagliantini, Cristina
5
2010
An infinite family of hyperbolic graph complements in \(S^3\). Zbl 1081.57014
Frigerio, R.
4
2005
Levels of knotting of spatial handlebodies. Zbl 1275.57017
Benedetti, R.; Frigerio, R.
4
2013
Countable groups are mapping class groups of hyperbolic 3-manifolds. Zbl 1111.57014
Frigerio, Roberto; Martelli, Bruno
3
2006
(Bounded) continuous cohomology and Gromov’s proportionality principle. Zbl 1220.55003
Frigerio, Roberto
3
2011
The simplicial volume of 3-manifolds with boundary. Zbl 1321.57022
Bucher, Michelle; Frigerio, Roberto; Pagliantini, Cristina
3
2015
Relative measure homology and continuous bounded cohomology of topological pairs. Zbl 1252.55001
Frigerio, Roberto; Pagliantini, Cristina
3
2012
The zero norm subspace of bounded cohomology of acylindrically hyperbolic groups. Zbl 1468.20093
Franceschini, Federico; Frigerio, Roberto; Pozzetti, Maria Beatrice; Sisto, Alessandro
2
2019
Ideal simplicial volume of manifolds with boundary. Zbl 1486.57034
Frigerio, Roberto; Moraschini, Marco
2
2021
Alexander quandle lower bounds for link genera. Zbl 1255.57003
Benedetti, R.; Frigerio, R.
1
2012
On deformations of hyperbolic 3-manifolds with geodesic boundary. Zbl 1142.58016
Frigerio, Roberto
1
2006
On volumes of truncated tetrahedra with constrained edge lengths. Zbl 1438.52025
Frigerio, R.; Moraschini, Marco
1
2019
Similar fillings and isolation of cusps of hyperbolic 3-manifolds. Zbl 1169.57015
Frigerio, Roberto
1
2007
Amenable covers and \(\ell^1\)-invisibility. Zbl 07557656
Frigerio, R.
1
2022
Amenable covers and \(\ell^1\)-invisibility. Zbl 07557656
Frigerio, R.
1
2022
Ideal simplicial volume of manifolds with boundary. Zbl 1486.57034
Frigerio, Roberto; Moraschini, Marco
2
2021
The zero norm subspace of bounded cohomology of acylindrically hyperbolic groups. Zbl 1468.20093
Franceschini, Federico; Frigerio, Roberto; Pozzetti, Maria Beatrice; Sisto, Alessandro
2
2019
On volumes of truncated tetrahedra with constrained edge lengths. Zbl 1438.52025
Frigerio, R.; Moraschini, Marco
1
2019
Bounded cohomology of discrete groups. Zbl 1398.57003
Frigerio, Roberto
13
2017
Integral foliated simplicial volume of aspherical manifolds. Zbl 1361.57022
Frigerio, Roberto; Löh, Clara; Pagliantini, Cristina; Sauer, Roman
11
2016
A note on semi-conjugacy for circle actions. Zbl 1375.37123
Bucher, Michelle; Frigerio, Roberto; Hartnick, Tobias
7
2016
Rigidity of high dimensional graph manifolds. Zbl 1333.53001
Frigerio, Roberto; Lafont, Jean-François; Sisto, Alessandro
13
2015
Extending higher-dimensional quasi-cocycles. Zbl 1360.20034
Frigerio, R.; Pozzetti, M. B.; Sisto, A.
12
2015
The simplicial volume of 3-manifolds with boundary. Zbl 1321.57022
Bucher, Michelle; Frigerio, Roberto; Pagliantini, Cristina
3
2015
Isometric embeddings in bounded cohomology. Zbl 1328.55004
Bucher, M.; Burger, M.; Frigerio, R.; Iozzi, A.; Pagliantini, C.; Pozzetti, M. B.
19
2014
Levels of knotting of spatial handlebodies. Zbl 1275.57017
Benedetti, R.; Frigerio, R.
4
2013
The topology of Helmholtz domains. Zbl 1276.57001
Benedetti, R.; Frigerio, R.; Ghiloni, R.
11
2012
Stable complexity and simplicial volume of manifolds. Zbl 1266.57015
Francaviglia, Stefano; Frigerio, Roberto; Martelli, Bruno
10
2012
Relative measure homology and continuous bounded cohomology of topological pairs. Zbl 1252.55001
Frigerio, Roberto; Pagliantini, Cristina
3
2012
Alexander quandle lower bounds for link genera. Zbl 1255.57003
Benedetti, R.; Frigerio, R.
1
2012
(Bounded) continuous cohomology and Gromov’s proportionality principle. Zbl 1220.55003
Frigerio, Roberto
3
2011
The simplicial volume of hyperbolic manifolds with geodesic boundary. Zbl 1206.53045
Frigerio, Roberto; Pagliantini, Cristina
5
2010
Characterizing hyperbolic spaces and real trees. Zbl 1180.53045
Frigerio, Roberto; Sisto, Alessandro
25
2009
Triangulations of 3-manifolds, hyperbolic relative handlebodies, and Dehn filling. Zbl 1180.57022
Costantino, François; Frigerio, Roberto; Martelli, Bruno; Petronio, Carlo
9
2007
Similar fillings and isolation of cusps of hyperbolic 3-manifolds. Zbl 1169.57015
Frigerio, Roberto
1
2007
Commensurability of hyperbolic manifolds with geodesic boundary. Zbl 1096.32014
Frígerio, Roberto
6
2006
Countable groups are mapping class groups of hyperbolic 3-manifolds. Zbl 1111.57014
Frigerio, Roberto; Martelli, Bruno
3
2006
On deformations of hyperbolic 3-manifolds with geodesic boundary. Zbl 1142.58016
Frigerio, Roberto
1
2006
An infinite family of hyperbolic graph complements in \(S^3\). Zbl 1081.57014
Frigerio, R.
4
2005
Small hyperbolic 3-manifolds with geodesic boundary. Zbl 1068.57012
Frigerio, Roberto; Martelli, Bruno; Petronio, Carlo
15
2004
Construction and recognition of hyperbolic 3-manifolds with geodesic boundary. Zbl 1052.57018
Frigerio, Roberto; Petronio, Carlo
11
2004
Hyperbolic manifolds with geodesic boundary which are determined by their fundamental group. Zbl 1062.30051
Frigerio, Roberto
8
2004
Complexity and Heegaard genus of an infinite class of compact 3-manifolds. Zbl 1061.57017
Frigerio, Roberto; Martelli, Bruno; Petronio, Carlo
15
2003
Dehn filling of cusped hyperbolic \(3\)-manifolds with geodesic boundary. Zbl 1073.57010
Frigerio, Roberto; Martelli, Bruno; Petronio, Carlo
6
2003
all top 5

Cited by 158 Authors

20 Rodríguez García, José Manuel
17 Frigerio, Roberto
13 Sigarreta Almira, José María
13 Sisto, Alessandro
10 Fominykh, Evgeny Anatol’evich
10 Löh, Clara
8 Bucher, Michelle
8 Vesnin, Andrei Yu.
7 Pagliantini, Cristina
7 Pestana, Domingo
5 Ghiloni, Riccardo
5 Kim, Sungwoon
5 Petronio, Carlo
4 Alonso Rodríguez, Ana
4 Hernández, Verónica
4 Heuer, Nicolaus
4 Iozzi, Alessandra
4 Kim, Inkang
4 Martelli, Bruno
4 Sauer, Roman
4 Villeta, María
3 Bermudo, Sergio
3 Bertolazzi, Enrico
3 Burger, Marc
3 Fujiwara, Koji
3 Koda, Yuya
3 Lafont, Jean-François
3 Logan, Alan D.
3 Luo, Feng
3 Moraschini, Marco
3 Specogna, Ruben
3 Valli, Alberto
2 Amendola, Gennaro
2 Behrstock, Jason A.
2 Benedetti, Riccardo
2 Bestvina, Mladen
2 Bromberg, Kenneth W.
2 Carballosa, Walter
2 Cerocchi, Filippo
2 Fauser, Daniel
2 Granados, Ana
2 Hagen, Mark F.
2 Haïssinsky, Peter
2 Kawasaki, Morimichi
2 Kim, Raeyong
2 Kimura, Mitsuaki
2 Kolpakov, Alexander A.
2 Martínez-Pérez, Álvaro
2 Matveev, Sergeĭ Vladimirovich
2 Portilla, Ana
2 Pozzetti, Maria Beatrice
2 Reyes, Rosalío
2 Rosario, Omar
2 Sambusetti, Andrea
2 Suárez-Serrato, Pablo
2 Tarkaev, Vladimir Viktorovich
2 Tillmann, Stephan
2 Vilaire, Jean-Marie
2 Yoshida, Ken Ichi
1 Abu-Saleem, Mohammed
1 Al-Omeri, Wadei Faris
1 Amontova, Sofia
1 Antolín, Yago
1 Bárcenas, Noé
1 Bargagnati, Giuseppe
1 Bergeron, Nicolas
1 Blank, Matthias
1 Brandenbursky, Michael
1 Braun, Sabine
1 Camaño, Jessika
1 Campagnolo, Caterina
1 Cantón, Alicia
1 Casablanca, Rocío M.
1 Chowdhury, Subhadip
1 Clark, W. Edwin
1 Connell, Chris
1 Costantino, Francesco
1 Davis, Michael W.
1 De La Cruz, Amauris
1 Demlow, Alan
1 Dipasquale, Federico
1 Edmonds, Allan L.
1 El Mir, Chady
1 Elhamdadi, Mohamed
1 Franceschini, Federico
1 Gogolev, Andrey
1 Gordon, Cameron McA.
1 Gruber, Dominik
1 Gu, Xianfeng David
1 Hartnick, Tobias
1 Hernández-Gómez, Juan Carlos
1 Huang, Jingyin
1 Ishii, Atsushi
1 Ishikawa, Masaharu
1 Jin, Miao
1 Juan-Pineda, Daniel
1 Kar, Aditi
1 Kelliher, James P.
1 Kim, Sang-Hyun
1 Kionke, Steffen
...and 58 more Authors
all top 5

Cited in 77 Serials

11 Geometriae Dedicata
10 Algebraic & Geometric Topology
6 Transactions of the American Mathematical Society
6 Journal of Topology and Analysis
5 Mathematische Annalen
5 Groups, Geometry, and Dynamics
4 Topology and its Applications
4 L’Enseignement Mathématique. 2e Série
4 Proceedings of the Steklov Institute of Mathematics
3 Discrete Mathematics
3 Israel Journal of Mathematics
3 Mathematical Proceedings of the Cambridge Philosophical Society
3 Duke Mathematical Journal
3 Inventiones Mathematicae
3 Siberian Mathematical Journal
3 Geometric and Functional Analysis. GAFA
3 Proceedings of the Indian Academy of Sciences. Mathematical Sciences
3 Journal of Knot Theory and its Ramifications
3 Doklady Mathematics
3 Symmetry
2 Discrete Applied Mathematics
2 Journal of Computational Physics
2 Glasgow Mathematical Journal
2 Journal of Algebra
2 Mathematische Nachrichten
2 Mathematische Zeitschrift
2 Pacific Journal of Mathematics
2 Proceedings of the American Mathematical Society
2 Forum Mathematicum
2 Experimental Mathematics
2 The Electronic Journal of Combinatorics
2 Geometry & Topology
2 Acta Mathematica Sinica. English Series
2 Central European Journal of Mathematics
2 Journal of Topology
1 Archive for Rational Mechanics and Analysis
1 Computers & Mathematics with Applications
1 Journal of Mathematical Physics
1 Periodica Mathematica Hungarica
1 Russian Mathematical Surveys
1 Advances in Mathematics
1 Annales de l’Institut Fourier
1 Indiana University Mathematics Journal
1 Publications Mathématiques
1 Journal of Functional Analysis
1 Manuscripta Mathematica
1 Numerische Mathematik
1 Quarterly of Applied Mathematics
1 SIAM Journal on Numerical Analysis
1 Tôhoku Mathematical Journal. Second Series
1 Ergodic Theory and Dynamical Systems
1 Bulletin of the Korean Mathematical Society
1 Graphs and Combinatorics
1 Sugaku Expositions
1 IMRN. International Mathematics Research Notices
1 International Journal of Computer Mathematics
1 Proceedings of the Royal Society of Edinburgh. Section A. Mathematics
1 Expositiones Mathematicae
1 The New York Journal of Mathematics
1 Advances in Computational Mathematics
1 Boletín de la Sociedad Matemática Mexicana. Third Series
1 Electronic Research Announcements of the American Mathematical Society
1 Discrete and Continuous Dynamical Systems
1 International Journal of Shape Modeling
1 Transformation Groups
1 Annales Henri Poincaré
1 Foundations of Computational Mathematics
1 Missouri Journal of Mathematical Sciences
1 Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V
1 Algebra & Number Theory
1 Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas. RACSAM
1 Annales Mathématiques du Québec
1 Research in the Mathematical Sciences
1 Open Mathematics
1 Discrete Analysis
1 Korean Journal of Mathematics
1 DML. Discrete Mathematics Letters

Citations by Year